| Model Number |
TRIMANO BEACH CHAIR KIT |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product history review was performed as required.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to environmental due to damage incurred during shipping.As no further investigation was able to be performed no change in harm was identified.Complaint trending for this event will be performed per wi-(b)(4).This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.
Event or Problem Description
On (b)(6) 2022 it was reported by a distributor via sems that an ar-1644 limb positioner sterile packaging was punctured.This was discovered by a nurse before opening in the field with no patient harm.The case was completed with another sterile kit.This was discovered during rib resection procedure on (b)(6) 2022.